Prime power divisors of binomial coefficients.
Journal für die reine und angewandte Mathematik, Tome 430 (1992), pp. 1-20
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1992__430_153440,
author = {J.W. Sander},
title = {Prime power divisors of binomial coefficients.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--20},
year = {1992},
volume = {430},
zbl = {0759.11004},
url = {http://geodesic.mathdoc.fr/item/JRAM_1992__430_153440/}
}
J.W. Sander. Prime power divisors of binomial coefficients.. Journal für die reine und angewandte Mathematik, Tome 430 (1992), pp. 1-20. http://geodesic.mathdoc.fr/item/JRAM_1992__430_153440/